Reduction modulo p of cuspidal representations and weights in Serre's conjecture

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Let script O sign be the ring of integers of a p-adic field and its maximal ideal. This paper computes the Jordan-Hölder decomposition of the reduction modulo p of the cuspidal representations of GL2(script O sign/ e) for e ≥ 1. An alternative formulation of Serre's conjecture for Hilbert modular forms is then provided.

Original languageEnglish
Pages (from-to)147-154
Number of pages8
JournalBulletin of the London Mathematical Society
Issue number1
StatePublished - Feb 2009

Bibliographical note

Funding Information:
Acknowledgements. The author is very grateful to the referee for comments that improved the exposition, and particularly for an observation that considerably simplified the computations in Section 2. He is grateful to Ron Livné and the Golda Meir Fellowship Trust for supporting this research.


Dive into the research topics of 'Reduction modulo p of cuspidal representations and weights in Serre's conjecture'. Together they form a unique fingerprint.

Cite this